# SDR FDEA202105201320

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 12,084 hours, 5,174 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR CAUTION ON CLIMB OUT.  CHECKED FWD CARGO DOOR PROX SENSORS 150,151,152,153,  AND 154 WITH BREAKOUT BOX, ALL SENSORS CHECK GOOD, READING 4.8 MH ON150,151 AND 153(FAR) AND 5.4 MH ON 152, AND 5.8MH ON 154 (NEAR) WITH DOOR CLOSED.  ALL SENSORS ALSO CHECKED GOOD WITH DOOR OPEN IAW AMM 31-70-05-5-99. A/C OK FOR SERVICE.
